Smooth singular solutions of hyperplane fields. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 3, pp. 275-285.
@article{ASENS_1992_4_25_3_275_0,
     author = {De Medeiros, A. S.},
     title = {Smooth singular solutions of hyperplane fields. {II}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {275--285},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {3},
     year = {1992},
     doi = {10.24033/asens.1650},
     mrnumber = {93f:58003},
     zbl = {0766.58003},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1650/}
}
TY  - JOUR
AU  - De Medeiros, A. S.
TI  - Smooth singular solutions of hyperplane fields. II
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1992
SP  - 275
EP  - 285
VL  - 25
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1650/
DO  - 10.24033/asens.1650
LA  - en
ID  - ASENS_1992_4_25_3_275_0
ER  - 
%0 Journal Article
%A De Medeiros, A. S.
%T Smooth singular solutions of hyperplane fields. II
%J Annales scientifiques de l'École Normale Supérieure
%D 1992
%P 275-285
%V 25
%N 3
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1650/
%R 10.24033/asens.1650
%G en
%F ASENS_1992_4_25_3_275_0
De Medeiros, A. S. Smooth singular solutions of hyperplane fields. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 3, pp. 275-285. doi : 10.24033/asens.1650. http://archive.numdam.org/articles/10.24033/asens.1650/

[1] V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer-Verlag, 1978, pp. 381-384. | MR | Zbl

[2] V. I. Arnold, Chapitres Supplémentaires de la Théorie des Équations Différentielles Ordinaires, Mir, Moscou, 1980. | MR | Zbl

[3] R. Dehenvels, Formes Quadratiques et Groupes Classiques, Presses Universitaires de France, 1981. | Zbl

[4] A. S. De Medeiros, Smooth Singular Solutions of Hyperplane Fields (I), (Ann. Scient. Ec. Norm. Sup., 4e Série, 23, 1990, pp. 657-666. | Numdam | MR | Zbl

[5] M. W. Hirsch and S. Smale, Differential Equations, Dynamical Systems, and Linear Algebra, Academic Press, 1974. | MR | Zbl

[6] R. A. Horn and C. A. Johnson, Matrix Analysis, Cambridge University Press, 1985. | MR | Zbl

[7] J. Martinet, Sur les Singularités des Formes Différentielles Extérieures (Ann. Inst. Fourier, Grenoble, 20, 1970, pp. 95-178). | Numdam | MR | Zbl

Cited by Sources: